# SDR SIMA200434217

- Difficulty date: December 4, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 8,477 hours, 8,625 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORROSION BY MAKING A CUTOUT.  FABRICATED A DOUBLER, FILLER, 2 SHIMS AND PLATE.  REPAIR DONE IAW SRM.(K)
